# SDR 7529S

- Difficulty date: November 19, 2004
- Submitted: November 19, 2004
- Operation: General aviation
- Aircraft: N7529S
- Make and model: Piper PA60601
- Aircraft serial: 61016182
- Aircraft time: 3,410 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 210056033
- Condition: Cracked
- Location: Fusleage
- Part time: 3,410 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON INSPECTION, FOUND PART CRACKED AT RIVET HOLES WHERE ATTACHED TO P/N 210056-031 CHANNEL.
